# SDR WX0A2016042973149

- Difficulty date: April 24, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING SYS STAYED ON DURING FLIGHT.  EMER LIGHTS PUSHBUTTON ON FWD ATTENDANT PANEL ILLUMINATED.
